Cross Reference Up

Massé, B and Schneider, D (2015). Fast growing sequences of numbers and the first digit phenomenon . International Journal of Number Theory 11:705, pp. 705--719.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Cai, Z, Faust, M, Hildebrand, AJ, Li, J and Zhang, Y (2017). Leading Digits of Mersenne Numbers. Preprint in arXiv:1712.04425 [math.NT]; last accessed October 23, 2018. View Complete Reference Online information Works that this work references Works that reference this work
Cai, Z, Faust, M, Hildebrand, AJ, Li, J and Zhang, Y (2019). Leading digits of Mersenne numbers. Experimental Mathematics, to appear. DOI:10.1080/10586458.2018.1551162. View Complete Reference Online information Works that this work references Works that reference this work
Cai, Z, Hildebrand, AJ and Li, J (2018). A local Benford Law for a class of arithmetic sequences. Preprint arXiv:1808.01496 [math.NT]; last accessed October 22, 2018. View Complete Reference Online information Works that this work references Works that reference this work
Cai, Z, Hildebrand, AJ and Li, J (2019). A local Benford law for a class or arithmetic sequences. International Journal of Number Theory 15(3), pp.613-638. DOI:10.1142/S1793042119500325. View Complete Reference Online information Works that this work references Works that reference this work
Chenavier, N, Massé, B and Schneider, D (2018). Products of random variables and the first digit phenomenon. Preprint arXiv:1512.06049 [math.PR]; last accessed January 9, 2019. View Complete Reference Online information Works that this work references Works that reference this work
Chenavier, N and Schneider, D (2018). On the discrepancy of powers of random variables. Statistics & Probability Letters 134, pp. 5-14. DOI:10.1016/j.spl.2017.10.006. View Complete Reference Online information Works that this work references No Bibliography works reference this work
He, X, Hildebrand, AJ, Li, Y and Zhang, Y (2018). Complexity of Leading Digit Sequences. Preprint in arXiv:1804.00221 [math.NT]; last accessed October 23, 2018. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Joksimović, D, Knežević, G, Pavlović, V, Ljubić, M and Surovy, V (2017). Some Aspects of the Application of Benford’s Law in the Analysis of the Data Set Anomalies. In: Knowledge Discovery in Cyberspace: Statistical Analysis and Predictive Modeling. New York: Nova Science Publishers, pp. 85–120. ISSN/ISBN:978-1-53610-566-7. View Complete Reference Online information Works that this work references Works that reference this work
Massé, B (2021). Random walks on the circle and measure of irrationality. Research Report, Université du littoral côte d'Opale. View Complete Reference Online information Works that this work references Works that reference this work
Massé, B (2021). Random subsequences of αn with asymptotically independent successive terms. Research Report, Université du Littoral - Côte d'Opale. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Pollack, P and Roy, AS (2022). Dirichlet, Sierpiński, and Benford. Journal of Number Theory (pre-proof). DOI:10.1016/j.jnt.2021.12.010. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Pollack, P and Roy, AS (2022). Benford Behavior and Distribution in Residue Classes of Large Prime Factors. Preprint; last accessed May 30, 2022. View Complete Reference Online information Works that this work references No Bibliography works reference this work